# SDR FDEA201204221537

- Difficulty date: April 22, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 67,667 hours, 14,201 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 26C175282
- Condition: Failed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 SLIDE LIGHT INOPERATIVE.  R & R RT L1 DOOR INDICATOR LIGHT ASSY.  OPS CHECKED GOOD.
